# SDR SIMA2018061109005

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 43,006 hours, 38,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PS-1 CHECK,  FOUND THE LT EMERGENCY LIGHT ABOVE THE WING INOPERATIVE.  REMOVED AND REPLACED THE BULB IAW AMM 33-50-07. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
